Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 364, Number 3

All articles in this issue are freely accessible.

Lipschitz equivalence of Cantor sets and algebraic properties of contraction ratios
Hui Rao, Huo-Jun Ruan and Yang Wang.
Trans. Amer. Math. Soc. 364 (2012), 1109-1126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Rohlin properties for $\mathbb {Z}^{d}$ actions on the Cantor set
Michael Hochman.
Trans. Amer. Math. Soc. 364 (2012), 1127-1143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Non-integrated defect relation for meromorphic maps of complete Kähler manifolds into $\mathbb {P}^n(\mathbb {C})$ intersecting hypersurfaces
Min Ru and Suraizou Sogome.
Trans. Amer. Math. Soc. 364 (2012), 1145-1162
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sharp bounds for general commutators on weighted Lebesgue spaces
Daewon Chung, M. Cristina Pereyra and Carlos Perez.
Trans. Amer. Math. Soc. 364 (2012), 1163-1177
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Existence of vertical ends of mean curvature $1/2$ in $\mathbb {H}^2 \times \mathbb {R}$
Maria Fernanda Elbert, Barbara Nelli and Ricardo Sa Earp.
Trans. Amer. Math. Soc. 364 (2012), 1179-1191
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Intersections of dilatates of convex bodies
Stefano Campi, Richard J. Gardner and Paolo Gronchi.
Trans. Amer. Math. Soc. 364 (2012), 1193-1210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Embedded plateau problem
Baris Coskunuzer.
Trans. Amer. Math. Soc. 364 (2012), 1211-1224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quantum double of Hopf monads and categorical centers
Alain Bruguières and Alexis Virelizier.
Trans. Amer. Math. Soc. 364 (2012), 1225-1279
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A support theorem for a Gaussian Radon transform in infinite dimensions
Jeremy J. Becnel and Ambar N. Sengupta.
Trans. Amer. Math. Soc. 364 (2012), 1281-1291
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Mickelsson algebras and representations of Yangians
Sergey Khoroshkin and Maxim Nazarov.
Trans. Amer. Math. Soc. 364 (2012), 1293-1367
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Finite Weyl groupoids of rank three
M. Cuntz and I. Heckenberger.
Trans. Amer. Math. Soc. 364 (2012), 1369-1393
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Approach to Artinian algebras via natural quivers
Fang Li and Zongzhu Lin.
Trans. Amer. Math. Soc. 364 (2012), 1395-1411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Uniqueness and regularity for a system of interacting Bessel processes via the Muckenhoupt condition
Sebastian Andres and Max-K. von Renesse.
Trans. Amer. Math. Soc. 364 (2012), 1413-1426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Torus manifolds with non-abelian symmetries
Michael Wiemeler.
Trans. Amer. Math. Soc. 364 (2012), 1427-1487
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Contractibility of the Kakimizu complex and symmetric Seifert surfaces
Piotr Przytycki and Jennifer Schultens.
Trans. Amer. Math. Soc. 364 (2012), 1489-1508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Shi arrangement and the Ish arrangement
Drew Armstrong and Brendon Rhoades.
Trans. Amer. Math. Soc. 364 (2012), 1509-1528
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Twisted duality for embedded graphs
Joanna A. Ellis-Monaghan and Iain Moffatt.
Trans. Amer. Math. Soc. 364 (2012), 1529-1569
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Scattering for the cubic Klein–Gordon equation in two space dimensions
Rowan Killip, Betsy Stovall and Monica Visan.
Trans. Amer. Math. Soc. 364 (2012), 1571-1631
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Estimates for the resolvent kernel of the Laplacian on p.c.f. self-similar fractals and blowups
Luke G. Rogers.
Trans. Amer. Math. Soc. 364 (2012), 1633-1685
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions